I have suffered from this situation for some time now. Without insurance, it's hard to keep seeing doctors, MRI's etc. but Ihave had them done. This is the most painful situation. You just can't imagine unless you have the same thing. It's nowwaking me up in terrible pain in the night, sometimes 2 or 3 times. My hands have been so bad, that I drop thing in stores as well as at home. I have had surgery on my right foot five times. There are lumps in my feet that they have been removing until I could see that it didn't help and they just keep coming back (not to mention the cost). It just keeps getting worse and worse as the days go by. I have had relief with pain medication but that only helps until they wear off. No doctor wants to give you perscriptions over and over due to addiction. I'm not sure what is worse, the addiction to medication, or the pain. It just won't go away. Now these lumps in my feet are on both feet aand it's like walking with rocks in your shoes. PLEASE help me figure out what to do. I'm only 57 (58 in September) and cannot work. I love to garden and this has become near to impossible. No surgery on hands but they freeze in a position and stay that way until they feel like stopping. I take regular asperin and a pain management clinic put me on methadone. I was on oxycontin for a few months but couldn't afford it and not sure it did anymore than percocet 10mg. So I asked to be taken off it. That's when they changed me to the methadone. I need help and doctors think I'm nuts. This is painful. REALLY PAINFUL. My husband is loving and understanding but enough is enough. I cry most every day. That's not fair to any spouse. Your advise would be greatly appreciated.
I'm sorry to learn that you are in this much pain. The lumps on the foot are really hard to explain, and this can be due to some form of fibrosis that resulted from the surgery. Another condition that I can think of would include a possible arthritic component in the form of gouty arthritis (from increased uric acid levels). This can also result in subcutaneous deposition of gout crystals that may explain your lumps. This can also cause freezing of hands and other joints in the body.
A primary neuropathic condition can also be considered, in the form of nerve compression, possible ALS, or MS. However, this should be worked up through specialized tests such as NCV (nerve conduction velocity), EMG (electromyography) or MRI.
It is indeed very hard to treat this with limited resources, and one good option is to ask your doctors regarding enrollment in any possible ongoing clinical trials.
Dear Dr. Paul MD,
I had to write for I am in misery and need urgent assistance for my probem. I am afraid there is something serious going on here.
I have severe cramps also in my hands/feet. I can't even change the chanel on the remote while I have to stay in bed because my legs suffer with so much pain. I hurt so severely under my knees. That is where it started anyway. I have had cramps(charliehorse's in both of my chins...ouch!!) ,but like I have read my toes will pull downward and stay there. My husband has seen this and can't believe it and my son as well. I have even had severe punching pains in my thighs( just like someone punched me as hard as they could>>OOOOHHH)..It is just unreal.
Now, I have to tell you @ this for this could be a link, but I don't know. I have had edema in both ankles and up to the knees. Now, I had been seeing something else that is really creepy and haven't found it anywhere on net, but hope you can help or tell me if these things are related or not. My muscles in my legs are just disappearing right b4 my eyes. I have these rings that are forming right underneath my knees. It is like indentions from where you have worn socks too tight for a week. I had an ultrasound on my neck the other day from a friend and showed it to him and he said to me that I difinately had something going on in my body. I know AGONY.
I am to the point that I am considering something is eating my muscles from out of my legs and that is what is causing the wholes and indentions(rings).
I do have other issues as you must know. I have had an ACD & F spinal diskectomy back in '06 and it started w/burning in my right arm muscle and even the doc said it was my C5 and that is where he done my surgery(C5-C6).Then, I had a series of 3 ESI's(Epidural Steroid Injections) and was hit by the procedure for I jumped on the table and was numb in my hands/feet immediately following and still am to this day. I have even noticed that when I scratch w/ a dental pick...yah..I said dental pick. I have to scratch so hard in some places to feel it and in some places it feels like the pick has turned to the dull side, but no. I hope and pray that a doc friend of mine is not right. He told me that I needed to get this plate taken out of my neck(don't think I haven't told NL @ it, but nothing) or I would wind up in a wheelchair without the use of my arms and legs. I am already having a tough time lifting my arms up off of my waist and walking...ohhh..my feet stay so sore and give way on me sometimes...I am so scared. WHAT am I going to do?
Can you help me with all the info I gave you. I know it is a lot, but please try to see if you can think of what it could be. Could it be screw placed on a nerve in an opening in my neck like my doc friend said or could it be the ESI or is it something else completely. I jsut am at my wits end.
Thank you for any help you can give me at this point I would love any input I can get. My NL seems to think it could be Migraine, but I beg to differ. I am not saying he is wrong. IT just seems more than that. SOOO much more. I can tolerate pain and believe me this is MISERY..
I wanted to tell you what I have to take for it and that it does seem to ease some of it, but never do I get to do anything. I pay for anything that I do. Like now my back is killng me. I can stand or my back will burn like fire...oh...I forgot to mention that my legs constantly burn..seems like all the time. I have to take Neurontin 3x day and was on Lyrica...I call it the killer...I mean it can kill you drug. I hate it. It made me gain 85+lbs. and my Sed rate is elevated in which they say that means that I have Inflammation in my body. THAT is not good and I believe it was the Lyrica.
I also wear a Fetanyl Trans.(75 mcg-72hrs.),Norco 10/325 breakthrough pain(usually 3-4x day),for spasms/tremors...since I can't take flexoril, I take Xanax and I hate taking it, but have no choice you can see I don't sleep and that is not even hardly in the day. I try. I am going to bed after this. I ran accross this and had to reach out to see if I could find some help.
May GOD BLESS you and take care of you....Karen
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.